Doctor. Last period date of my gf is 10 January 2018. And on 14 January 2018 we had sex. We used condom. And after that I think 2-3 hour later same day she took a i-pill tablet. Now today 22 January she has heavy blooding. What is reason of this.
There is a chance of pregnancy.
Pls provide me best answer.
16 years experience
Ask Free Question
Recent bleeding is due to ipill and we call it as withdrawal bleeding and as per the information provided there is no chance for pregnancy.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Sex Education treatment